# SDR SIMA982631

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3563 - LAV SMOKE WARNING LIGHT CAME ON PRIOR TO DEPARTING GATE AND WILL NOT GO OUT.  REMOVED AND REPLACED LAV SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  (M)
